# SDR ASOA2013051503566

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL PLATE ANGLE IS CORRODED.  LOCATED & DRILLED NEW SERVICEABLE MOUNTING ANGLE IAW SRM 51-40-06-001-001-A01.  REMOVED & INSTALLED NEW SERVICEABLE MOUNTING ANGLE IAW SRM 51-42-06-001-001 & 51-42-13-001-001.
